# SDR QXEA9801753

- Difficulty date: November 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- System (JASC): 3451 · DME/TACAN System
- Part: Hsi
- Part number: 6224298001
- Condition: Failed
- Location: Nr 1
- Part time: 1,062 hours
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

YYC - PILOT REPORTS NR 1 DME DISPLAY ON CAPTAINS HSI FAILED.  NR 1 DME INFORMATION ON FIRST OFFICERS DME REPEATER REMAINED NORMAL.  NR 1 DME XCVR CIRCUIT BREAKER POPED.  ACRID SMELL NOTED IN COCKPIT.  BOTH DME'S FAILED.  MAINTENANCE CAPPED AND STOWED CANNON PLUGS FOR THE NR 1 HSI.  AIRCRAFT FERRIED TO SEA.  SEA MAINTENANCE REPLACED THE NR 1 HSI, UNABLE TO COMPLETE OPERATIONAL TESTS DUE TO SEA-TAC DME INOPERATIVE.  AIRCRAFT REMAINS CAT I.
